과학인

SCIENTISTS

  •   >  
  • 기초과학인
  •   >  
  • 과학인
이름 김미영  (Kim, Mi-Young)  
소속 인하대학교 자연과학대학 수학통계학부 수학전공   
주소 인천시 남구 용현동 253
Tel
FAX
A discontinuous Galerkin method with Lagrange multiplier for hyperbolic conservation laws with boundary conditions. Comput. Math. Appl. (2015), Vol 70, Pages 488-506
Coupling discontinuous Galerkin discretizations using mortar finite elements for advection-diffusion-reaction problems. (Wheeler, Mary F.) Comput. Math. Appl. (2014), Vol 67, Pages 181–198
A multiscale discontinuous Galerkin method for convection-diffusion-reaction problems. (Wheeler, Mary F. ) Comput. Math. Appl. (2014), Vol 68, Pages 2251-2261
Efficient numerical methods for the KdV equation (Choi, Young-Kwang) J. Korean Soc. Ind. Appl. Math. (2011), Vol 15, Pages 291-306
Age-time continuous Galerkin method for a model of population dynamics (Selenge, Tsendauysh) J. Comput. Appl. Math. (2009), Vol 223, Pages 659–671
Discontinuous-continuous Galerkin methods for a structured model of a biological system SIAM J. Sci. Comput. (2008), Vol 31, Pages 913–938
Uniqueness and stability of positive periodic numerical solution of an epidemic model Discrete Contin. Dyn. Syst. Ser. B (2007), Vol 7, Pages 365–375
A multiscale mortar mixed finite element method for slightly compressible flows in porous media (Park, Eun-Jae; Thomas, Sunil G.; Wheeler, Mary F.) J. Korean Math. Soc. (2007), Vol 44, Pages 1103–1119
$hp$-discontinuous Galerkin methods for the Lotka-McKendrick equation: a numerical study (Jeong, Shin-Ja; Selenge, Tsendanysh) Commun. Korean Math. Soc. (2007), Vol 22, Pages 623–640
Discontinuous Galerkin methods for a model of population dynamics with unbounded mortality SIAM J. Sci. Comput. (2006), Vol 27, Pages 1371–1393
Discontinuous Galerkin methods for the Lotka-McKendrick equation with finite life-span Math. Models Methods Appl. Sci. (2006), Vol 16, Pages 161–176
Long-time stability of numerical solutions to Gurtin-MacCamy equations by method of characteristics Appl. Math. Comput. (2006), Vol 176, Pages 552–562
Stabilized discontinuous Galerkin methods for scalar linear hyperbolic equations Appl. Math. Comput. (2006), Vol 182, Pages 1623–1628
Global dynamics of approximate solutions to an age-structured epidemic model with diffusion Adv. Comput. Math. (2006), Vol 25, Pages 451–474
Age-time discontinuous Galerkin method for the Lotka-McKendrick equation (Selenge, Ts.) Commun. Korean Math. Soc. (2003), Vol 18, Pages 569–580
A discontinuous Galerkin method for a model of population dynamics (Yin, Y. X.) Commun. Korean Math. Soc. (2003), Vol 18, Pages 767–779
A collocation method for the Gurtin-MacCamy equation with finite life-span (Kwon, Yonghoon) SIAM J. Numer. Anal. (2002), Vol 39, Pages 1914–1937
Global boundedness of the solutions to a Gurtin-MacCamy system (Iannelli, M.; Park, E.-J.; Pugliese, A.) NoDEA Nonlinear Differential Equations Appl. (2002), Vol 9, Pages 197–216
Mixed finite element domain decomposition for nonlinear parabolic problems (Park, E.-J.; Park, J.) Comput. Math. Appl. (2000), Vol 40, Pages 1061–1070
Asymptotic behavior for an SIS epidemic model and its approximation (Iannelli, Mimmo; Park, Eun-Jae) Nonlinear Anal. (1999), Vol 35, Pages 797–814
Fully discrete mixed finite element approximations for non-Darcy flows in porous media (Park, E.-J.) Comput. Math. Appl. (1999), Vol 38, Pages 113–129
Qualitative behavior of numerical solutions to an s-i-s epidemic model Numer. Methods Partial Differential Equations (1998), Vol 14, Pages 317–337
Optimal harvesting for periodic age-dependent population dynamics (Aniţa, S.; Iannelli, M.; Park, E.-J.) SIAM J. Appl. Math. (1998), Vol 58, Pages 1648–1666
Characteristic finite element methods for diffusion epidemic models with age-structured populations (Park, Eun-Jae) Appl. Math. Comput. (1998), Vol 97, Pages 55–70
Splitting methods for the numerical approximation of some models of age-structured population dynamics and epidemiology (Iannelli, Mimmo; Park, Eun-Jae) Appl. Math. Comput. (1997), Vol 87, Pages 69–93
Some observations on mixed methods for fully nonlinear parabolic problems in divergence form (Milner, F. A.; Park, E.-J.) Appl. Math. Lett. (1996), Vol 9, Pages 75–81
Existence of steady state solutions to an epidemic model with screening and their asymptotic stability Appl. Math. Comput. (1996), Vol 74, Pages 37–58
Galerkin methods for a model of population dynamics with nonlinear diffusion Numer. Methods Partial Differential Equations (1996), Vol 12, Pages 59–73
The $p$-version of the mixed-finite element method for nonlinear second-order elliptic problems (Park, Eun-Jae) Numer. Methods Partial Differential Equations (1996), Vol 12, Pages 1–11
Mixed approximation of a population diffusion equation (Park, E.-J.) Comput. Math. Appl. (1995), Vol 30, Pages 23–33
An upwind scheme for a nonlinear model in age-structured population dynamics (Park, E.-J.) Comput. Math. Appl. (1995), Vol 30, Pages 5–17
A mathematical model of epidemics with screening and variable infectivity (Milner, F. A.) Math. Comput. Modelling (1995), Vol 21, Pages 29–42

이 페이지에서 제공하는 정보에 만족하십니까?